# SDR IPXA12M74944

- Difficulty date: August 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR REMOTE PRESSURE INDICATOR, PRESS TO TEST NOT WORKING.     REPLACED L1 EVAC SLIDE REMOTE PRESSURE INDICATOR ASSY.  SYS OPS CHECKED NORMAL.
